# SDR SWAA2025102313443

- Difficulty date: September 11, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 AND RBL 24.75 PASSENGER CABIN.  REPLACED STIFFENER ASSY FLOOR STRUCTURE AND FASTENERS LOCATED BS 540 BETWEEN BL 0 AND RBL 24.75 PASSENGER CABIN IAW B737-700 SRM-51-10-02 ITEM 9 AND B737-700 SRM 51-40-02. AND DRAWING 143A0060; SHEET 44; REV A.
